Ask a Doctor and Get an Answer to Your Medical Question ASAP
This burning pain is likely due to Gastroesophageal reflux disease (GERD) which can cause extra esophageal symptoms thereby causing the inflammation in the larynx.
A good diet helps with the condition, however medication such as Prilosec which is available OTC may still be required for the control of symptoms and for the healing of the inflammation. You may consult your doctor regarding this and take Prilosec for a few weeks to see if the medication is beneficial.
If not treated complications may occur including an ulcer.
Please rate the answer with a positive rating.
You are welcome.
What do you mean safe without review? Do you mean that will there be any complications from taking lansaprozole for such a long time? Have you had any investigations such as endoscopy done?
No this is not desirable. Long term use has been shown to be associated with a slight increased risk of bone fracture and vitamin B-12 deficiency. Therefore the requirement for continued use needs to be reviewed by your doctor and if not required may decrease the dosage or discontinue the medication.
If the reflux has been ongoing despite lansaprozole, then healing will not occur during 3 month period also, due to continued inflammation. Therefore please consult a gastroenterologist and have an endoscopy done to know the status of your GERD.
Please don't forget to rate the answer with a positive rating.